# SDR USAA2009092492613

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 34,167 hours, 13,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 504 - IAD-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS UNDER EMERGENCY LIGHT SIGN AT R2 IS BROKEN.  REPLACED LENS AND OPERATIONAL CHECK WAS GOOD.
